# SDR FDEA201309272325

- Difficulty date: September 27, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,951 hours, 15,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 14 SLAT TRACK CUTOUT AT XOS 892 FOUND CRACKED.  REPAIRED IAW SRM 57-40-02 FIGURE 201 REPAIR 7 REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 117.
